Originally Posted by PhysiologyIsPhun
So, my blood pressure is normally rather low. I'd say 110/65 or so is about normal for me. But when I take bromocriptine, I can just tell my blood pressure is super low. I feel like blood is not getting to the extremities (super cold hands/feet), I get light headed when standing, and I have this terrible sense of lethargy. I went and checked my blood pressure the other day while on bromocriptine and got 86/50! Should I be worried about my BP dipping this low? Also, any suggestions on how to keep it more around normal while taking bromo? I've discontinued using it because I was scared by this blood pressure reading, and the symptoms were becoming pretty annoying. I'd love to start using it again if I could get this under control though.
110/65 is actually optimal according to the newest guidelines ( <120 for systolic and <80 for diastolic)
Now, how low is too low for BP, there's no reference range, only symptoms can tell ( dizziness, nausea, fainting, fatigue, cold skin, etc). You seem symptomatic, so either:
a) stop that awful drug ASAP
b) consult your doctor
EDIT: Are you using bromo on cut? Dieting tends to lower BP by itself, and lethargy, lower body temeperature (coldness you're describing) are all known to happen while in caloric restriction. But anyways I would stop, bromo sucks.